Half-sweep geometric mean iterative method for the repeated simpson solution of second kind linear Fredholm integral equations

Muthuvalu, Mohana Sundaram and Jumat Sulaiman, (2012) Half-sweep geometric mean iterative method for the repeated simpson solution of second kind linear Fredholm integral equations. Proyecciones, 31 (1). pp. 65-79. ISSN 0716-0917

[img]
Preview
Text
Half-sweep_geometric_mean.pdf

Download (44kB) | Preview

Abstract

In previous studies, the effectiveness of the Half-Sweep Geometric Mean (HSGM) iterative method has been shown in solving first and second kind linear Fredholm integral equations using repeated trapezoidal (RT) discretization scheme. In this work, we investigate the efficiency of the HSGM method to solve dense linear system generated from the discretization of the second kind linear Fredholm integral equations by using repeated Simpson's 1 3 (RS1) scheme. The formulation and implementation of the proposed method are also presented. In addition, several numerical simulations and computational complexity analysis were also included to verify the efficiency of the proposed method.

Item Type: Article
Uncontrolled Keywords: Geometric mean, Half-sweep iteration, Linear Fredholm equations, Repeated simpson
Subjects: Q Science > QA Mathematics
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 07 May 2013 02:32
Last Modified: 11 Oct 2017 02:23
URI: http://eprints.ums.edu.my/id/eprint/5713

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository